# SDR DL757031141

- Difficulty date: December 27, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 36,721 hours, 17,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Part serial: NONE
- Condition: Broken
- Location: Cabin Seat 4cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND EMERGENCY PATH LIGHT BROKEN OFF SEAT AT 4CD.  REPLACED LIGHT ASSY, SHROUD-BACKING PLATE AND LENS.  OPS OF LIGHT NORMAL.
